# SDR SWAA000616

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 41,213 hours, 35,305 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 711002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -   UNABLE TO CONTROL CABIN PRESSURE AFTER BECOMING AIRBORNE.  R&R PRESS CONTROL PANEL,  OUTFLOW VALVE,  REPLACED LOOSE CLAMP AT RH A/C PACK WATER SEPARATOR,  AND R&R MIXING CHAMBER DUCT PER MM.
